Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having pain in heel while standing or walking. Prescribed medicine. Not cured. What to do?

I feel severe pain in heel of right foot while standing or walking. After walking for some time the pain is reduced or vanished. It happens everytime I am on my foot. Same trouble was experienced 5 years before in my left foot. Consulting doctor prescribed Renolac(1tab after diner X 10days). Pain reduced significantly after 15 days and gradually vanished. This time I tried with the same medicine but result is nil or poor. Pain continues when body weight goes to the right feet NO problem of Uric acid or sugar in the past. using very soft shoe/chappal in india.
Asked On : Mon, 21 May 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
this sounds like a plantar fasciitis. this is inflammation at the insertion of a tight band of tissue (the plantar fascia) that runs across the bottom of the foot. treatment is almost always non-operative and includes antinflammatory medication, physiotherapy, a soft contoured off the shelf insert for the shoe.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor